# SDR SWIA202053154

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21L BACK-UP SILL CORRODED BETWEEN FS 310.00 AND FS 333.00.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED MAIN AVIONICS BAY STR 21L BACK-UP SILL BETWEEN FS 310.00 AND FS 333.00, REF BOMBARDIER DWG CRJ 900 SRM.  COMPLIED WITH.
